Talk

Advanced search

Mastitis again while on antibiotics?

(3 Posts)
VamonosPest Tue 16-Dec-14 08:15:20

Hi all, I got mastitis last week, I went straight to the doctor and got antibiotics, they eased the feverish symptoms within 48 hours and the redness and soreness of my breast stopped about a day after that. I'm continuing the course of medication but yesterday I noticed some red patches around the nipple on the other side and this morning it is really hard and painful. If I wasn't taking antibiotics I'd say it was definitely mastitis, but as I'm already taking medication for it is that even possible?!

TIA for advice.

Superworm Tue 16-Dec-14 08:41:55

With mastitis it's important to find the cause and treat that too. Is the latch ok? Has tongue tie been ruled out?

VamonosPest Tue 16-Dec-14 15:12:35

A midwife and health visitor have both said no tongue tie so I don't think that is a problem. I have watched tons of videos on YouTube and read advice re latch and I think that is ok. Bf is definitely more uncomfortable than it was for DC1 though.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now